# SDR BJNA2012060150001

- Difficulty date: June 5, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR  EMERGENCY EXTERIOR EXIT LIGHT OUT.  R & R R2 DOOR  EMERGENCY EXTERIOR EXIT LIGHT IAW AMM 33-51-22.  OPS CHECKED GOOD.
